VOL. 17 · NO. 2 | December 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 17 (2), (December 1993)
No abstract available
Articles
Hiroshi Mikawa
Tsukuba J. Math. 17 (2), 299-310, (December 1993) DOI: 10.21099/tkbjm/1496162263
No abstract available
Seong-Soo Ahn, Sung-Baik Lee, Young-Jin Suh
Tsukuba J. Math. 17 (2), 311-322, (December 1993) DOI: 10.21099/tkbjm/1496162264
No abstract available
del Portal F.R. Ruiz
Tsukuba J. Math. 17 (2), 323-338, (December 1993) DOI: 10.21099/tkbjm/1496162265
KEYWORDS: 55M25, 55Q25, 55N22
Lecheng Yang
Tsukuba J. Math. 17 (2), 339-343, (December 1993) DOI: 10.21099/tkbjm/1496162266
Mitsuteru Kadowaki
Tsukuba J. Math. 17 (2), 345-362, (December 1993) DOI: 10.21099/tkbjm/1496162267
No abstract available
Il Bong Jung, Bok Ja Kim
Tsukuba J. Math. 17 (2), 363-375, (December 1993) DOI: 10.21099/tkbjm/1496162268
No abstract available
Kazuaki Taira
Tsukuba J. Math. 17 (2), 377-427, (December 1993) DOI: 10.21099/tkbjm/1496162269
KEYWORDS: Feller semigroups, Dirichlet condition, characteristic case
Kentaro Mikami, Fumio Narita
Tsukuba J. Math. 17 (2), 429-441, (December 1993) DOI: 10.21099/tkbjm/1496162270
Hiroshi Mikawa
Tsukuba J. Math. 17 (2), 443-453, (December 1993) DOI: 10.21099/tkbjm/1496162271
No abstract available
Kumiko Nishioka
Tsukuba J. Math. 17 (2), 455-459, (December 1993) DOI: 10.21099/tkbjm/1496162272
No abstract available
C. Nastasescu, B. Torrecillas
Tsukuba J. Math. 17 (2), 461-479, (December 1993) DOI: 10.21099/tkbjm/1496162273
No abstract available
M.K. Aouf, H.M. Hossen
Tsukuba J. Math. 17 (2), 481-486, (December 1993) DOI: 10.21099/tkbjm/1496162274
Hiroshi Mori, Yoshiyuki Watanabe
Tsukuba J. Math. 17 (2), 487-490, (December 1993) DOI: 10.21099/tkbjm/1496162275
Koichiro Ikeda
Tsukuba J. Math. 17 (2), 491-496, (December 1993) DOI: 10.21099/tkbjm/1496162276
No abstract available
Qing-Ming Cheng, Soon Meen Choi
Tsukuba J. Math. 17 (2), 497-512, (December 1993) DOI: 10.21099/tkbjm/1496162277
No abstract available
Makoto Ishibashi
Tsukuba J. Math. 17 (2), 513-535, (December 1993) DOI: 10.21099/tkbjm/1496162278
No abstract available
Yasushi Yonezawa
Tsukuba J. Math. 17 (2), 537-547, (December 1993) DOI: 10.21099/tkbjm/1496162279
No abstract available
A.N. Dranisnikov, D. Repovs, E.V. Scepin
Tsukuba J. Math. 17 (2), 549-564, (December 1993) DOI: 10.21099/tkbjm/1496162280
KEYWORDS: Dimension of product of compacta, stable intersection of maps, metastable range, Freudenthal suspension theorem, Whitehead products, Spanier-Whitehead duality, Casson finger moves, Cogosvili conjecture, regularly branched maps, 54C25, 54F45, 57Q55, 55M10, 57Q65
Hidenori Tanaka
Tsukuba J. Math. 17 (2), 565-587, (December 1993) DOI: 10.21099/tkbjm/1496162281
No abstract available
Back to Top